Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 256, NWS Springfield, MO

October 2, 20145 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Oct 2, 2014, 5:53 PM CDT for 5 counties in Missouri. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 2, 2014, 5:53 PM CDT (22:53 UTC)
Expired
Oct 2, 2014, 6:30 PM CDT
In force
37 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Douglas County, MO, Howell County, MO, Ozark County, MO, Texas County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 109 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 2, 6:21 PM CDTHAIL 1Cabool, MOQUARTER SIZED HAIL REPORTED ON WEST SIDE OF TOWN IN CABOOL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 2, 12:20 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.9 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-10-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2054 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-10-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 285 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2054 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
689 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
285 m²/s²
0-3 km storm-relative helicity
281 m²/s²
Significant tornado parameter
2.3
Supercell composite
11.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

466 
WUUS53 KSGF 022253
SVRSGF
MOC067-091-153-215-229-022330-
/O.NEW.KSGF.SV.W.0256.141002T2253Z-141002T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
553 PM CDT THU OCT 2 2014

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  NORTHWESTERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
  NORTHERN OZARK COUNTY IN SOUTHWEST MISSOURI...
  SOUTHWESTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
  SOUTHEASTERN WRIGHT COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 630 PM CDT

* AT 551 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NORWOOD TO 6 MILES NORTHWEST OF GAINESVILLE...AND
  MOVING NORTHEAST AT 40 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  CABOOL...GAINESVILLE...HOUSTON...MOUNTAIN GROVE...NORWOOD AND
  WILLOW SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3727 9241 3734 9228 3738 9210 3738 9197
      3725 9189 3711 9188 3685 9191 3668 9197
      3661 9211 3659 9250 3662 9265 3715 9252
TIME...MOT...LOC 2253Z 242DEG 34KT 3714 9235 3665 9250

HAIL...1.00IN
WIND...70MPH

$$

CRAMER
2 follow-up statements
026 
WWUS53 KSGF 022314
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
614 PM CDT THU OCT 2 2014

MOC153-229-022324-
/O.CAN.KSGF.SV.W.0256.000000T0000Z-141002T2330Z/
OZARK MO-WRIGHT MO-
614 PM CDT THU OCT 2 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WRIGHT AND
NORTHERN OZARK COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR SOUTHERN MISSOURI.

LAT...LON 3685 9225 3694 9230 3706 9228 3706 9225
      3732 9225 3738 9210 3738 9197 3725 9189
      3711 9188 3693 9190 3685 9206 3684 9214
TIME...MOT...LOC 2314Z 242DEG 34KT 3726 9220 3712 9210
          3689 9215

$$

MOC067-091-215-022330-
/O.CON.KSGF.SV.W.0256.000000T0000Z-141002T2330Z/
DOUGLAS MO-HOWELL MO-TEXAS MO-
614 PM CDT THU OCT 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
TEXAS...NORTHWESTERN HOWELL AND EASTERN DOUGLAS COUNTIES UNTIL 630 PM
CDT...

AT 612 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTHWEST OF CABOOL TO CABOOL TO 13 MILES
SOUTHWEST OF WILLOW SPRINGS...AND MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BENDAVIS...BUCYRUS...CABOOL...ELK CREEK...HOUSTON...HUGGINS...
SIMMONS...SOLO AND WILLOW SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR SOUTHERN MISSOURI.

LAT...LON 3685 9225 3694 9230 3706 9228 3706 9225
      3732 9225 3738 9210 3738 9197 3725 9189
      3711 9188 3693 9190 3685 9206 3684 9214
TIME...MOT...LOC 2314Z 242DEG 34KT 3726 9220 3712 9210
          3689 9215

HAIL...0.75IN
WIND...60MPH

$$

CRAMER
638 
WWUS53 KSGF 022328
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
628 PM CDT THU OCT 2 2014

MOC067-091-215-022339-
/O.EXP.KSGF.SV.W.0256.000000T0000Z-141002T2330Z/
DOUGLAS MO-HOWELL MO-TEXAS MO-
628 PM CDT THU OCT 2 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN TEXAS...
NORTHWESTERN HOWELL AND EASTERN DOUGLAS COUNTIES WILL EXPIRE AT 630
PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR SOUTHERN MISSOURI.

LAT...LON 3685 9225 3694 9230 3706 9228 3706 9225
      3732 9225 3738 9210 3738 9197 3725 9189
      3711 9188 3693 9190 3685 9206 3684 9214
TIME...MOT...LOC 2329Z 242DEG 34KT 3733 9204 3719 9194
          3696 9199

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 2, 2:24 PM CDT, 3 hours 29 minutes earlier.

Area forecast discussion, Oct 2, 2:24 PM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
224 PM CDT Thu Oct 2 2014

.SHORT TERM...(This Evening and tonight)

It was a stormy day over extreme southeast Kansas and the Missouri
Ozarks. Heavy rain impacted a few areas north of Interstate 44
where spotty flooding was ongoing. Deeper into south central
Missouri and much of Arkansas, we continue to monitor a more unstable
environment, where temperatures have warmed into the 80s, and dew
points are in the low 70s. This environment is currently yielding
mixed layer capes at 2500 or better.

Large hail and damaging wind gusts continue to be the primary risk
with the more intense storms. However, we can not rule out a
couple tornadoes later this afternoon and evening, as the northern
Arkansas airmass continues to stream into southern Missouri.

Storms should end from west to east this evening, as the cold
front sweeps across the Ozarks.

A Canadian airmass will replace the current Gulf airmass, bring
temperatures down into the lower 50s.

.LONG TERM...(Friday through Thursday)

It's going to legitimately feel like late fall this weekend as
overnight lows could plummet into the mid and upper 30s early
Saturday morning. Lows in the 40s are expected Sunday and Monday
mornings, with highs only warming into 50s and 60s.

Warmer weather is expected on Monday as south winds return. These
south winds will be short-lived as another frontal system
approaches from the northwest Monday night. This feature could
also bring some rain showers Monday night and into Tuesday
morning.

Otherwise nothing too significant was signaled in the medium range
models through next Wednesday. However, there were some
indications of more stormy weather toward the end of next week.
We'll tackle some details on that as we progress with time.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday Morning)
Issued at 521 AM CDT THU OCT 2 2014

The main aviation concerns for pilots flying in and out of the
Missouri Ozarks region will be strong to severe convection
developing today through this evening. On going convection this
morning will affect mainly JLN and later SGF. There will be a
small break in convection around midday with additional strong to
severe convection developing by mid to late afternoon.

Have the line of convection moving from west to east affecting JLN
earliest and BBG during the early evening hours. Convection will
taper to VCSH by the evening. There will be ceiling and
visibility drops to low end MVFR if not IFR possible under the
heaviest convection. Gusty and variable winds can be expected
under the strongest convection as well. Winds will generally be
out of ths south today switching to northwest behind a cold front
tonight. Overall trend for tonight will be a drop in ceilings to
low end MVFR flirting with IFR possibly for SGF and BBG.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH until 7 PM CDT this evening FOR MOZ055>058-
     066>071-077>081-088-089.

KS...FLASH FLOOD WATCH until 7 PM CDT this evening FOR KSZ073-097-101.

&&

SHORT TERM...Cramer
LONG TERM...Cramer
AVIATION...Griffin
Hazardous weather outlook, Oct 2, 5:45 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
545 PM CDT THU OCT 2 2014

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-032245-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
545 PM CDT THU OCT 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

  STRONG TO SEVERE STORMS WILL BE POSSIBLE THROUGH THE MID EVENING
  EAST OF AN OSAGE BEACH TO BRANSON LINE. LARGE HAIL TO THE SIZE
  OF GOLF BALLS...WIND GUSTS IN EXCESS OF 60 MPH AND AN ISOLATED
  TORNADO WILL BE POSSIBLE.

  IN ADDITION...VERY HEAVY RAINFALL WILL OCCUR WITHIN A SMALL
  AMOUNT OF TIME WITH THESE STORMS...AND WILL LIKELY TRAIN ACROSS
  THE SAME LOCATIONS WHICH MAY LEAD TO SOME LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  TEMPERATURES IN THE MIDDLE 30S COULD LEAD TO SOME ISOLATED
  FROST IN SHELTERED AREAS EARLY SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED THROUGH 9 PM FOR AREAS EAST OF
  AN OSAGE BEACH TO BRANSON LINE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Local storm report, Oct 2, 4:22 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
422 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND GST     ASH GROVE               37.32N 93.58W
10/02/2014  E60 MPH          GREENE             MO   FIRE DEPT/RESCUE

&&

JCOLUCCI
Local storm report, Oct 2, 4:42 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
442 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0416 PM     TSTM WND DMG     COLE CAMP               38.46N 93.20W
10/02/2014                   BENTON             MO   EMERGENCY MNGR

            TREE REPORTED DOWN IN COLE CAMP. NO ROADS BLOCKED.

&&

JCOLUCCI
Local storm report, Oct 2, 4:50 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
450 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     TSTM WND DMG     2 W FAIR GROVE          37.38N 93.19W
10/02/2014                   GREENE             MO   AMATEUR RADIO

            HAM RADIO ANTENNA DAMAGED BY ESTIMATED 50 MPH WIND GUSTS.

&&

JCOLUCCI
Local storm report, Oct 2, 4:57 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
457 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     TSTM WND DMG     2 S EBENEZER            37.31N 93.31W
10/02/2014                   GREENE             MO   FIRE DEPT/RESCUE

            SEVERAL LARGE TREE LIMBS DOWN AROUND FARM ROADS
            66...125..AND 68 IN THE VICINITY OF HWY H.

&&

BOXELL
Local storm report, Oct 2, 5:25 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
525 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             5 W AVA                 36.95N 92.75W
10/02/2014  E1.00 INCH       DOUGLAS            MO   AMATEUR RADIO

            1 INCH HAIL REPORTED AT Y HWY AND COUNTY ROAD 501.

&&

BOXELL
Local storm report, Oct 2, 5:45 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
545 PM CDT THU OCT 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     TSTM WND DMG     AVA                     36.95N 92.66W
10/02/2014                   DOUGLAS            MO   911 CALL CENTER

            SIDING RIPPED OFF MOBIL HOME IN AVA.

&&

JCOLUCCI

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 1, 7:00 PM CDTTornado WarningSGFMorgan30 min
Oct 1, 7:23 PM CDTSevere Thunderstorm WarningSGFMiller, Morgan37 min
Oct 2, 4:56 AM CDTSpecial Weather StatementSGFJasper34 min
Oct 2, 5:24 AM CDTAreal Flood AdvisorySGFBarton, Jasper4 hr
Oct 2, 5:46 AM CDTAreal Flood AdvisorySGFBenton, Morgan3 hr
Oct 2, 7:55 AM CDTFlash Flood WarningSGFMorgan4 hr
Oct 2, 9:02 AM CDTAreal Flood AdvisorySGFBenton3 hr
Oct 2, 11:46 AM CDTSpecial Weather StatementSGFWebster29 min
Oct 2, 12:18 PM CDTSpecial Weather StatementSGFWebster27 min
Oct 2, 12:39 PM CDTAreal Flood AdvisorySGFMiller, Morgan6 hr
Oct 2, 1:10 PM CDTSpecial Weather StatementSGFDouglas, Wright50 min
Oct 2, 1:30 PM CDTSpecial Weather StatementSGFTexas30 min
Oct 2, 1:37 PM CDTSpecial Weather StatementSGFTaney53 min
Oct 2, 1:43 PM CDTSevere Thunderstorm WarningSGFTaney47 min
Oct 2, 2:00 PM CDTSpecial Weather StatementSGFDent, Phelps30 min
Oct 2, 2:05 PM CDTSpecial Weather StatementSGFBarry55 min
Oct 2, 2:08 PM CDTSevere Thunderstorm WarningSGFDent, Phelps52 min
Oct 2, 2:28 PM CDTSevere Thunderstorm WarningSGFOzark, Taney47 min
Oct 2, 2:33 PM CDTFlash Flood WarningSGFBarton, Jasper, Newton, Vernon5 hr
Oct 2, 2:59 PM CDTSpecial Weather StatementSGFDent31 min
Oct 2, 3:13 PM CDTSpecial Weather StatementSGFJasper47 min
Oct 2, 3:19 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark, Texas41 min
Oct 2, 3:21 PM CDTSpecial Weather StatementSGFBarton24 min
Oct 2, 3:24 PM CDTSevere Thunderstorm WarningSGFMcDonald37 min
Oct 2, 3:41 PM CDTSpecial Weather StatementSGFDade, Lawrence34 min
Oct 2, 3:45 PM CDTSevere Thunderstorm WarningSGFBarry45 min
Oct 2, 3:53 PM CDTSevere Thunderstorm WarningSGFHowell, Texas37 min
Oct 2, 3:55 PM CDTSevere Thunderstorm WarningSGFCedar, Dade21 min
Oct 2, 4:03 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan38 min
Oct 2, 4:08 PM CDTFlash Flood WarningSGFBenton, Miller, Morgan6 hr
Oct 2, 4:11 PM CDTSevere Thunderstorm WarningSGFGreene, Polk49 min
Oct 2, 4:14 PM CDTSevere Thunderstorm WarningSGFShannon61 min
Oct 2, 4:19 PM CDTSevere Thunderstorm WarningSGFGreene41 min
Oct 2, 4:28 PM CDTAreal Flood AdvisorySGFBarry, Christian, Dade, Greene, Jasper, Lawrence and 4 more6 hr
Oct 2, 4:55 PM CDTAreal Flood AdvisorySGFDent, Douglas, Howell, Maries, Ozark, Phelps and 4 more14 hr
Oct 2, 5:02 PM CDTSevere Thunderstorm WarningSGFDouglas43 min
Oct 2, 6:39 PM CDTSevere Thunderstorm WarningSGFHowell, Shannon36 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.